MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer site.The cse replaced the catcher box on the system and performed a precision run which recovered acceptably.A pre-analytical issue, such as a gradient in the initial patient sample draw caused by insufficient mixing, transportation, or sample handling, cannot be ruled out as a potential cause of the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A non-numeric prothrombin time (pt) result flagged with a "no coagulation" error flag was obtained on a patient sample on a sysmex ca-660 system using dade innovin reagent.The sample was repeated for pt on the same system with the same reagent, again giving a non-numeric result flagged with a "no coagulation" error flag.The sample was then repeated for pt on the same system with the same reagent, recovering falsely elevated.The sample was then repeated for pt on the same system with the same reagent, giving a non-numeric result flagged with a "no coagulation" error flag.The sample was then repeated for pt on the same system with the same reagent, recovering lower.The sample was then repeated for pt on the same system with the same reagent, recovering lower.The sample was then sent to an alternate hospital to be run for pt and prothrombin time international normalized ratio (inr).The pt result recovered lower.The pt and inr results obtained at the alternate hospital were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant pt results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key13552450
Report Number9610806-2022-00006
Device Sequence Number20147732
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexMale